# SDR SWIA2021091060857

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H #4 FLAP HINGE LUGS HAVE EVIDENCE OF CORRODED HARDWARE     (C-CHECK RO 9/8/2021)    INSTALLED NEW HARDWARES ON RH #4  HINGE LUGS REF CRJ700 AMM 57-53-27-400-802-A01 FROM STEP 1. TO 4. AND STEP 4. A. (4) TO (16) AND STEP5.
